# SDR CA130314004

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 222B
- Aircraft time: 3,275 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 222040061105
- Condition: Cracked
- Location: Idler
- Part time: 3,275 hours
- Component: Transmission, Bell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOP CASE RT INBD COLLECTIVE IDLER LUG FOUND CRACKED.  BUSHING WORN BEYOND LIMIT. CASE REPLACED.
